MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Catalog Number 175812
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone number provided (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they had received another complaint from their department regarding a catheter in a 12ch lubrisil foley tray and there had been a further issue with a foley catheter today during the elective caesarean section it fell out post lot ngku2949 first issue in a while so they did not want to remove the whole stock as it could be a one off.
 
Event or Problem Description
It was reported that they had received another complaint from their department regarding a catheter in a 12ch lubrisil foley tray and there had been a further issue with a foley catheter today during the elective caesarean section it fell out post lot ngku2949 first issue in a while so they did not want to remove the whole stock as it could be a one off.Per notification from investigator on 05jan2026 it was reported that the failure balloon cuffing was found was found during sample evaluation on 09dec2025.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The initial reporter's facility name: chesterfield royal hospital nhs foundation trust.The reported event was unconfirmed.The labeling is found to be adequate.Dhr review is not required as the reported event is unconfirmed; however, dhr was previously performed.Based on the results of the investigation no additional actions are required at this time.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Received 1 unopened foley catheterization tray.Verified material number tr17582l12 and batch number ngku2949.Visual inspection noted no obvious observations catheter filled with 10ml mbs using returned syringe.Inflated with no difficulty.No leakage present.Risk, labelling, and dhr reviews are not required as the reported event is unconfirmed.Correction: b, d, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23490104
Report Number1018233-2025-10013
Device Sequence Number8672440
Product Code EZL
UDI-Device Identifier10888439517255
UDI-Public(01)10888439517255(11)250831(17)271210(10)NGKU2949
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K984084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175812
Device Lot NumberNGKU2949
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/08/2026
01/08/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/09/2026
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown